Well, I woke up yesterday bloated and swollen in my face, my legs up to my knees, toes, feet etc. I don’t now if this is another side effect of Abilify or what?? Today it is still present but not as bad but I have a call into my family Dr. to check this out.
Yesterday’s appointment went well with my shrink. We decided that since this drug is helping me so much with my depression and anxiety I will continue but on 1/4 of the regular dose, i.e. 0.5 mg. To counteract the side effect of no sleep we have decided to add a sleeping pill at night (100-150 mg Seroquel), and a pill I can take as needed during the day (Clonazepan) if I get too wound up with hypo-mania.
We’re going to try this out for a few weeks and see what’s what. I did get 7 hours sleep the last 2 nights on 0.5 mg, and I feel less of an urge to eat/smoke, so it might very well be 0.5 is the dose for me. Because of my CFS, she says my body is super sensitive to drugs and that is why I’m was getting all these side effects on the already very small dose I was on.
Anyway, I feel a lot better with two nights of 7 hours sleep under my belt. Cheerful too, lots of motivation, and little anxiety, so it’s really pretty good.